MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 12 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 12 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-12-1.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 23 nov 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the patient was prescribed amoxicillin for an infection at the stoma site.No further details are available.

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE, EXTENSION SETS WITH ENFIT CONNECTORS - 12 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10897261
Report Number9611594-2020-00233
Device Sequence Number3253845
Product Code KNT
UDI-Device Identifier00350770426990
UDI-Public00350770426990
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8140-12-1.2
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 YR